Filomat, ( ISI ), Volume (30), No (12), Year (2016-10) , Pages (3187-3194)

Title : ( Lie Higher Derivations on Triangular Algebras Revisited )

Authors: Fahimeh Moafian , Hamid Reza Ebrahimi Vishki ,

Citation: BibTeX | EndNote

Motivated by the extensive works of W.-S. Cheung [Linear Multilinear Algebra, 51 (2003), 299- 310] and X.F. Qi [Acta Math. Sinica, English Series, 29 (2013), 1007-1018], we present the structure of Lie higher derivations on a triangular algebra explicitly. We then study those conditions under which a Lie higher derivation on a triangular algebra is proper. Our approach provides a direct proof for some known results concerning to the properness of Lie higher derivations on triangular algebras.

Keywords

, Higher derivation, Lie higher derivation, Triangular
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049750,
author = {Moafian, Fahimeh and Ebrahimi Vishki, Hamid Reza},
title = {Lie Higher Derivations on Triangular Algebras Revisited},
journal = {Filomat},
year = {2016},
volume = {30},
number = {12},
month = {October},
issn = {0354-5180},
pages = {3187--3194},
numpages = {7},
keywords = {Higher derivation; Lie higher derivation; Triangular algebra},
}

[Download]

%0 Journal Article
%T Lie Higher Derivations on Triangular Algebras Revisited
%A Moafian, Fahimeh
%A Ebrahimi Vishki, Hamid Reza
%J Filomat
%@ 0354-5180
%D 2016

[Download]